Get your Health question answered in 3 easy steps

127 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Why do the sleeping pills lose potency ?

I used to take sleeping pills from the past 3 weeks.initially with only one pill i used to get sleep. now after 2 weeks with one pill i am not able to get sleep. i started taking 2 pills. why do the sleeping pills loose potency ?
Fri, 13 Nov 2009
Report Abuse
Question is related to
Drug/Medication ,   ,  
  User's Response
's  Response

We used <a href="http://www.narcomundo.com/legal-drugs/anti-anxiety-drugs/g-monster/">G-Monster</a> Saturday night; I used one serving and so did my girlfriend.  My girlfriend got totally different effects from the product than I did.  I just got relaxed and chill; as I do when I did a cap of scoop, but my girlfriend said it was too trippy for her, if we were at a club I think she would have wigged out. Should she cut down the dosage or do women feel different effects from some products than men?

http://www.narcomundo.com/legal-drugs/anti-anxiety-drugs/g-monster/

  User's Response
rosa's  Response
even i have the same doubt any drug after using for repeatedly will not have same effect after wards why is this happening??is there any scientific basis for this??
  User's Response
lori's  Response
Sleeping pills has lot of side effects. It causes addiction and the power of the sleeping pills reduces over time. later you mkay need high dose to get the sleep. So better not to take the sleeping pills. Try natural methods like yoga and meditation
  Anonymous's Response
Anonymous's  Response

Sleeping pills dont losse potency. It is your body that is got acusstomed to taking it and so not finding any effect. Try to stop it for a week thentake again after one week 1 tablet. it will work.

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

If this is a question I have to pay to get an answer I appreciate it but I can t afford it, I only wanted to see if Vesicare was a safe drug to be on for over 5 years and if methadone used for extreme pain can loose it s strength after being on it for 5 years

doctor1 MD

I try to sleep in night but unable to sleep. I usually sleep late in night and have to wake up early next day for the college that s why my sleep reamains incomplete. please suggest some sleeping pill which will be even easily available in Mumbai s medical stores.

doctor1 MD

Yes you may be able to help me,I had open heart surgery two months ago,and I still have to sleep sitting up in a chair,but can only sleep for a couple of hours at a time,what can I get that will just to help me get a good nights sleep,I need something strong that will just knock my ass out.

Recent questions on  Zolpidem

doctor1 MD

patches of brusing on upper rignt arm that are deep purple/dark red. man is 73 years old and takes medicine for blood pressuer (lisinopril 40mg), zolpidem 10mg for sleep, albuterol fulsate proair hfa inhailer and advair 250/50 for copd. had been taken off his colestrol medication (cresterol) by his primary physician but the brusing has reoccured.

doctor1 MD

I am having terrible sleep problem i just took .05 lorizipam 2 hrs ago I have been trying to get off of 10 mil zolpidem can i take 5 mil zolpidem after lorizipam

doctor1 MD

SIR I HAVE BEEN TAKING 2MG CLONAZEPAM SINCE 1998. MAY I BE TOLERENT TO IT? WITH IT I HAVE BEEN TAKING 400MG QUTIAPIN PLAIN +10MG ZOLFRESH+ 600MG GABANEURON SR AT NIGHT.I M OKAY WITH THIS DOSE FOR MY BIPOLAR/ SLEEP DISORDER . IS GABANEURO ADDICTIVE...

doctor1 MD

Hi I would like to switch from zolpidem 10g to zolpimist. How effective is zolpimist and the difference. I also have difficulty swallowing small pills. Thank you

doctor1 MD

My wife was diagnosed with spinal stenosis and was operated on on 10/12/2012 when the back portions of three of her vertebra were removed and she has been in severe pain ever since. She is about at her wits end. She has had spinal injections, taking Lyrica and now Celebrex and Zolpidem. She can only walk about 100 yards and even that is not without pain. She has to use ice on and off all of her time awake. She is also a diabetic. Don t know what to do.

doctor1 MD

Hello, I m an 18 going on 19 Female. About 4 days ago I had a mosquito bite, 5 of them on my arms. Two on the left, one on my right near my elbow, atop my right shoulder, and my right middle finger knuckle (I m totally scared of bugs and I can never kill them. It kept flying around me every time I was on my computer morning or night.) The next night I had 2 more bites both on my left arm. Over time the bite itching got worse, I know you re not supposed to itch them but nothing was working. My left arm beginning bites looks HORRIBLE like a rash or someone had punched me and left a big mark and a tiny mark. My parent s think is the pills allergic reaction on my skin, but I have just been itching it. I KNOW it was a bug bite, and luckily I was smart enough have took pictures for evidence of the start(since I don t usually have this many bites) So just yesterday I got Benadryl cream and applied it to all my bite marks. I was careful around my elbow bite since it had this yellow bubble thing and I was afraid to pop it and have it turn out like the other 2. It pop somehow anyways and I noticed how it seems to have gotten bigger. Well, I m not really sure how to explain this but last night I had the most horrifying experience. After I was on my computer for a little while was around 12:00 my right arm got this stinging pain. It started to get weak and around the bite, near my elbow, felt really hot. Then the pain would subside and I can use my arm again, back to normal. Not to long, probably like a few 20mins I suppose, there comes this hot feeling then like a stinging around the bite like someone was pinching me or using the tip of a sharp knife on it. My arm went completely numb and weak and I woke up my mom because I got too frightened. It was 3AM and she seemed a bit worried since I never wake her up this early for anything. She thought it was because I was on my computer for too long, which was true. We talked for a little bit about it then decided I should get some sleep, and in a few days call the doctor if things start to get worse. I was in my bathroom washing my face. The water was running and my eyelids were coming off slowly as I put water on it, then I felt this need to rubb my left eye a bit, when I did I do remember vaguely there was this black dot like thing around my eye. Sort of like, after taking off mascara and it has that little back line in your eyes. I thought it was just another eyelid that was on my eye and tapped it out with my finger. I remember taking my finger out and this gross thick small black(deep black)worm or something was on the tip of my index finger. I swear on this part even if I had it on for not even a 5 seconds, I remember it so clearly. It sorta squirmed and tried crawled into a ball. Before I had a chance to see what it was, I threw it somewhere and screamed (hoping I put my finger under the sink) I kinda regret doing that but I was scared it could have dug into my finger. I got my senses back and tried to search for it. My mom came in and ask what happened I told her and she just shrugged it off saying it probably was a bug that fell on my eye. I KNOW I wasn t seeing things, I looked up everything having to do with a little back thick worm or bug or anything. I couldn t find the same exact one that was on my finger, so at around 6am I passed out. I don t know what to do and I usually have that happen to me. Im really scared even till now I m shaking, which is about 2pm(I sorta just woke up and that numbing tired feeling I had on my right arm again after I woke up) I m not schizophrenic, but the day before I got my bite s, or Im not even sure anymore.. I got my sleeping pills(Ambien zolpidem tartrate 10mg TAB), depression pills(fluoxetine hcl 10 mg caps), and a yest infection pill(fluconazole 150mg) after seeing the doctor. I have been taking them but not the sleeping pills to this day. I don t know If it was the mosquito babies around the house, a parasite, lyme disease, something I don t know about, or was I just hallucination.(which it it was it would have been my first time) There is so many possibles and pretty much scared right now, I don t know whether or not to see a doctor now or wait it off and observe things to see if they start to get worse, let alone WHICH doctor to see. I m sorry I this was a bit long to read, I am just to scared and this never happened to me before, Please help!

doctor1 MD

I was recently prescribed meloxicam, which I am under the impression that it is a anti-inflammatory ? Does it have any interaction with the other medications I am prescribed? -Or- is any of the following not recommended together? Cymbalta, Concerta, Metroprolol, Hydrochlorothiazide, Tomoxifen, Cyclobenzaprene, Diclofenac, Fenofibrate, Xanax, Norco, Zolpidem (occasionally for when needed on controlled substances, except the psychiatric drugs which are 1x per day) A couple more questions; Is it ok to take alkaseltzer daily? I recently had my colonoscopy. Which came out clear, but the last testing shown there was blood in my stool. Last question, I use denture adhesive, which my denture won t stay in unless I use the fixodent or polident. Is there a brand that doesn t have any adverse reaction, as I heard the denture adhesives have an ingredient that is not good if you swallow it, which, I do, as the adhesive starts to leak. Thank you for your recommendations